The Riesz representation theorem and weak∗ compactness of semimartingales


Kiiski, Matti


[img] PDF
Kiiski2020_Article_TheRieszRepresentationTheoremA.pdf - Published

Download (1MB)

DOI: https://doi.org/10.1007/s00780-020-00432-5
URL: https://madoc.bib.uni-mannheim.de/55941
Additional URL: https://link.springer.com/article/10.1007/s00780-0...
URN: urn:nbn:de:bsz:180-madoc-559417
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Finance and Stochastics
Volume: 24
Issue number: 4
Page range: 827-870
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0949-2984 , 1432-1122
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




+ Citation Example and Export

Kiiski, Matti (2020) The Riesz representation theorem and weak∗ compactness of semimartingales. Open Access Finance and Stochastics Berlin [u.a.] 24 4 827-870 [Article]
[img]


+ Search Authors in

BASE: Kiiski, Matti

Google Scholar: Kiiski, Matti

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item